# SDR C8GA201000046

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT 2 EA DOUBLER'S REQUIRE REPLACEMENT IAW SB 53A0198R3, AD 2007-12-14 ON THE FUSELAGE AT THE FWD ENTRY DOOR UPPER AND LOWER HINGE CUTOUTS. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
